MathSciNet Relay Station
MathSciNet bibliographic data
MR512657 47H06
Reich, Simeon An iterative procedure for constructing zeros of accretive sets in Banach spaces. Nonlinear Anal. 2 (1978), no. 1, 85–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement